Search Results


Revise Search

Articles/Chapters/Volumes

 
Publication Issue Title
 
Note di Matematica Volume 29, Issue 1 (2009) Other classes of self-referred equations Details  PDF
Michele Jr. Miranda , Eduardo Pascali

 
Note di Matematica Volume 29, Issue 1 (2009) Irrationality for a class of rational series Details  PDF
Eduardo Pascali

 
Note di Matematica Volume 35, Issue 1 (2015) Generalized Lie's Series Details  PDF
Antonio Avantaggiati, Eduardo Pascali

 
Quaderni di Matematica Uniqueness of the one-dimensional bounce problem as a generic property in $L^1([0,T],\mathbb{R}$ Bibliography Details  PDF
Michele Carriero, Eduardo Pascali

 
Quaderni di Matematica Uniqueness of the one-dimensional bounce problem as a generic property in $L^1([0,T],\mathbb{R}$ Uniqueness of the one-dimensional bounce problems as a generic property Details  PDF
Michele Carriero, Eduardo Pascali

 
Quaderni di Matematica Uniqueness of the one-dimensional bounce problem as a generic property in $L^1([0,T],\mathbb{R}$ Uniqueness of the one-dimensional bounce problem as a generic property in $L^1([0,T],\mathbb{R}$ Details  PDF
Michele Carriero, Eduardo Pascali

 
1 - 6 of 6 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((publication OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"



Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.